# SDR 98ZZZX2721

- Difficulty date: May 28, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Sr Technics Switzerland, Ltd, repair station SWRY322I
- Aircraft: N240NW
- Make and model: Doug DC-10-30
- Aircraft serial: 48319
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION CAUSED BY LIQUIDS FROM AFT GALLEYS AND LAVATORIES PENETRATING THROUGH GALLEY FLOOR COVERING.  APPLIED CORROSION INHIBITING COMPOUND ON THE FLOOR SUPPORT-TEE.  RECOMMENDED TO RE-APPLY EACH D-CHECK.  RECOMMENDED TO PERIODICALLY INSPECT FLOOR COVERING AND SEAL FOR DISCREPANCIES.
